# SDR SIMA20190314004

- Difficulty date: March 14, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED. C/A-COMPLETED INSTALLATION OF SERVICE DOOR SILL IAW SRM 51-40-02.
